On fibration of spheres by spheres and hopf invariant
Séminaire de topologie et géométrie différentielle, Volume 2 (1958-1960), Talk no. 3, 7 p.
@article{SE_1958-1960__2__A3_0,
     author = {Srinivasacharyulu, K.},
     title = {On fibration of spheres by spheres and hopf invariant},
     journal = {S\'eminaire de topologie et g\'eom\'etrie diff\'erentielle},
     note = {talk:3},
     pages = {1--7},
     publisher = {Secr\'etariat math\'ematique},
     volume = {2},
     year = {1958-1960},
     zbl = {0138.18502},
     language = {en},
     url = {http://archive.numdam.org/item/SE_1958-1960__2__A3_0/}
}
TY  - JOUR
AU  - Srinivasacharyulu, K.
TI  - On fibration of spheres by spheres and hopf invariant
JO  - Séminaire de topologie et géométrie différentielle
N1  - talk:3
PY  - 1958-1960
SP  - 1
EP  - 7
VL  - 2
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SE_1958-1960__2__A3_0/
LA  - en
ID  - SE_1958-1960__2__A3_0
ER  - 
%0 Journal Article
%A Srinivasacharyulu, K.
%T On fibration of spheres by spheres and hopf invariant
%J Séminaire de topologie et géométrie différentielle
%Z talk:3
%D 1958-1960
%P 1-7
%V 2
%I Secrétariat mathématique
%U http://archive.numdam.org/item/SE_1958-1960__2__A3_0/
%G en
%F SE_1958-1960__2__A3_0
Srinivasacharyulu, K. On fibration of spheres by spheres and hopf invariant. Séminaire de topologie et géométrie différentielle, Volume 2 (1958-1960), Talk no. 3, 7 p. http://archive.numdam.org/item/SE_1958-1960__2__A3_0/

[1] Adams J. F, Non-existence of elements of Hopf invariant 1, Bull. Amer. Math. Society 64 (1958), 279-282. | MR | Zbl

[2] Adem J., The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U.S.A., 38 (1953), 729-726. | MR | Zbl

[3] Cartan H., Séminaire E.N.S., 1958-59, exposés 5 et 6.

[4] Gysin W., Zur homologietheorie der abbildungen und faberungen von manigfaltigkeiten, Comm. Math. Helv., 14(1941), 61-122. | JFM | MR | Zbl

[5] Hopf H., Wher die abbildungen von sphären auf sphären neidrigerer dimension, Fund. Math., 25 (1935), 427-440. | JFM | Zbl

[6] Kervaire M., On the Pontrjagin classes of certain SO(n)-bundles over manifolds, Amer. Jour. Math. L (1958), 42,632-638. | MR | Zbl

[7] Milnor J, Some consequences of a theorem of Bott, Ann. of Math. 68 (1958), 444-449. | MR | Zbl

[8] Milnor J., On manifolds homeomorphic to the 7-sphere, Ann. of Math. 64 (1956), 399-405. | MR | Zbl

[9] Steenrod N.,The Topology of fibre bundles, Princeton Univ. Press, 1951. | MR | Zbl

[10] Wada H., On the structure of a sphere bundle, Tohoku Math. J. 2nd series, 3 (1951), 136-139. | MR | Zbl

[11] Wang H.C., Two-point homogeneous spaces, Ann. of Math. 55 (1952), 177-191. | MR | Zbl

[12] Wu W.T., Classes caractéristiques et i-carrés d'une variété, C.R. Acad. Sci. Paris 230 (1950), 918-920. | MR | Zbl